MAUDE Adverse Event Report: ETHICON INC. BLAKE (R) DRAIN 19FR R/F; CATHETER, IRRIGATION

ETHICON INC. BLAKE (R) DRAIN 19FR R/F; CATHETER, IRRIGATION
Model Number 2231
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Foreign Body In Patient (2687); Not Applicable (3189)
Date of Event 02/18/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that the patient underwent an unknown procedure and drain was used.The drain was removed postoperatively by an caregiver on (b)(6) 2017.Ct images were made on (b)(6) 2017.The ct images showed that a part of the drain was left in the abdomen of the patient.Re-operation for the removal of the drain was necessary, this was carried out on (b)(6) 2017.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 9/8/2020.

Brand Name
BLAKE (R) DRAIN 19FR R/F
Common Device Name
CATHETER, IRRIGATION
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key7425381
Report Number2210968-2018-72102
Device Sequence Number1271102
Product Code GBX
UDI-Device Identifier10705031003590
UDI-Public10705031003590
Combination Product (Y/N)N
PMA/510(K) Number
CL I EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number2231
Device Catalogue Number2231
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 03/29/2018
Supplement Date Received by Manufacturer08/17/2020
Initial Report FDA Received Date04/12/2018
Supplement Report FDA Received Date09/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;